# SDR AU990729

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Coupling
- Part number: 31747000
- Condition: Broken
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE THROTTLE BALL COUPLING FAILED IN THE AREA BENEATH THE BALL.  INVESTIGATION FOUND THAT THE BALL STUD WAS WORN APPROXIMATELY 40 PERCENT THROUGH.
